Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had light blood vaginal discharge. Had pneumonia and took antibiotics. Have diabetes and IBS. Recommendations?

Hi I am age 56 Just noticed for the first time a light streak of blood in vaginal discharge . I am no longer having periods. I was sick recently with pneumonia and on antibiotics. Had blood work done and was told blood sugar level was up. I have scheduled an appointment with the diabetic clinic to discuss the test results and possible diabetes. I have Pancretitis, and IBS and Celiac disease .
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
Any type of postmenopausal bleeding should be evaluated properly.
So better to get examined once to find out the cause for your problem.
Consult gynecologist and go for physical examination including speculum examination, ultrasound and if needed endometrial biopsy.
By this the possible cause of your spotting can be identified and treatment can b given.
Take care.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor